advertisement
Question
Posted by: Worried | 2008/08/13

Nordette

Hi there
I was sterilized couple year ago,but ever since periods hav been very irregular.Clinic put me on Nordette to try and get menstrual cycle right and hav been using it for bout 2wks. They said after 3mnths if not working,I will be refered to gynae. I hav not reached my 30' s yet. Only prob now is Im in so much pain and discomfort now, in the abdomen area where ovaries are,and very nauseus.Is is due to hormones changing?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should not be having pain from hormonal chnages. I would suggest that you see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Worried | 2008/08/13

Thank you for your advise, I am more concerned about the abdominal pain.

Reply to Worried
Posted by: Mpums | 2008/08/13

I also had irregular periods and dr put me on Nordette for thee months.Nausea is one of its side effects its also does to me as well that' s why I prefer to take it in the evening.

Reply to Mpums

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement